Lancaster EPrints

Gauge field interactions in spaces with arbitrary torsion

Benn, Ian and Dereli, Tekin and Tucker, Robin (1980) Gauge field interactions in spaces with arbitrary torsion. Physics Letters B, 96 (1-2). pp. 100-104. ISSN 0370-2693

Full text not available from this repository.

Abstract

We argue that by treating gravity asa local SL(2,C) gauge theory, the gauge covariant tensor formulation of field theory is entirely adequate to discuss the coupling of all gauge fields to gravity in a manner that preserves gauge covariance. In particular we make precise the notion of minimal coupling in the presence of torsion.

Item Type: Article
Journal or Publication Title: Physics Letters B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74902
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 12:50
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 09:24
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74902

Actions (login required)

View Item